Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 95, NWS Atlanta, GA

May 30, 2022Walton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 30, 2022, 5:55 PM EDT for Walton County, Georgia. It was in force for 35 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2022, 5:55 PM EDT (21:55 UTC)
Expired
May 30, 2022, 6:30 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Walton County, GA

The radar

The Atlanta radar (KFFC), 90 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 5:56 PM EDTTSTM WND DMG1 N Pannell, GATREE DOWN ACROSS ROAD
May 30, 5:58 PM EDTTSTM WND DMG2 Ne Herndonville, GANUMEROUS TREES DOWN ON ROAD AND HOUSE.
May 30, 6:03 PM EDTTSTM WND DMGMonroe, GATREE DOWN ON POWERLINES AND BOTH ROADS CLOSED.
May 30, 6:13 PM EDTTSTM WND DMG2 Ssw Pannell, GATREE FELL ON POWER LINES AND THEY WERE SPARKING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.9 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2022-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 164 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2022-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
164 J/kg
Mixed-layer CIN
-215 J/kg
Mixed-layer LCL
1149 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

787 
WUUS52 KFFC 302155
SVRFFC
GAC297-302230-
/O.NEW.KFFC.SV.W.0095.220530T2155Z-220530T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
555 PM EDT Mon May 30 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Central Walton County in north central Georgia...

* Until 630 PM EDT.

* At 555 PM EDT, a severe thunderstorm was located over Herndonville,
  or 7 miles south of Monroe, moving northwest at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Monroe, Social Circle, Jersey, Herndonville, Ebenezer and Pannell. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3382 8368 3372 8359 3365 8364 3362 8368
      3372 8383 3379 8378
TIME...MOT...LOC 2155Z 137DEG 10KT 3369 8366 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
405 
WWUS52 KFFC 302214
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
614 PM EDT Mon May 30 2022

GAC297-302230-
/O.CON.KFFC.SV.W.0095.000000T0000Z-220530T2230Z/
Walton GA-
614 PM EDT Mon May 30 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR CENTRAL WALTON COUNTY...

At 614 PM EDT, a severe thunderstorm was located over Herndonville,
or near Monroe, moving northwest at 10 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Monroe, Jersey, Herndonville and Pannell. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3382 8368 3376 8363 3367 8375 3372 8383
      3379 8378
TIME...MOT...LOC 2214Z 137DEG 10KT 3373 8370 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
677 
WWUS52 KFFC 302221
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
621 PM EDT Mon May 30 2022

GAC297-302231-
/O.EXP.KFFC.SV.W.0095.000000T0000Z-220530T2230Z/
Walton GA-
621 PM EDT Mon May 30 2022

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WALTON COUNTY WILL
EXPIRE AT 630 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3382 8368 3376 8363 3367 8375 3372 8383
      3379 8378
TIME...MOT...LOC 2221Z 137DEG 10KT 3374 8371 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:45 PM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, May 30, 3:45 PM EDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
345 PM EDT Mon May 30 2022

...Afternoon Area Forecast Discussion...

.SHORT TERM /Tonight through Tuesday Night/...

Strong high pressure ridging is positioned over much of the eastern
CONUS, with the axis of the ridge to the immediate east of Georgia.
At the surface, broad high pressure is currently positioned just
offshore of the Mid-Atlantic coast. With southeasterly low level
flow on the back side of his high, and the upper level flow
similarly gaining a southerly component, atmospheric moisture is
steadily increasing over the forecast area. Dewpoints are currently
in the low to mid 60s across the north and central Georgia. High
temperatures are expected to be between 2-6 degrees above
climatological normal, mainly in the upper 80s in north Georgia and
low 90s in central Georgia. Showers and thunderstorms continue to
push inland ahead of the southeasterly sea breeze, and PoPs are
forecast to be highest in east-central Georgia as a result. Isolated
airmass thunderstorms have begun to develop elsewhere across the
area, warranting slight chance PoPs across much of the remainder of
the forecast area. While shear profiles are negligible and mid-level
lapse rates are fairly weak, the combination of hot temperatures and
the humid airmass has allowed for ample destabilization and
SBCAPE values of 2000-3000 J/kg. Considering these values along
with DCAPE values approaching 1000 J/kg, there is the potential
for a few storms to become strong to severe, and capable of
producing gusty winds and frequent lightning.

Showers and thunderstorms are expected to diminish in coverage with
the loss of diurnal heating this evening. With light winds and the
airmass becoming nearly saturated with temperatures dropping to near
the dewpoints, there is the potential for patchy fog in the early
morning hours. Fog is expected to be most likely in east-central
Georgia where the best precipitation coverage is forecast today.
With the surface high persisting to the east of Georgia on Tuesday,
a similar day is expected, with dewpoints in the 60s and high
temperatures in the upper 80s and low 90s. Slight chance to chance
PoPs are once again expected in central Georgia during the afternoon
as diurnally driven thunderstorms develop. Drier mid-level and upper-
level air across north Georgia should serve to inhibit convection in
north Georgia on Tuesday, although an isolated shower or
thunderstorm cannot be ruled out.

King

.LONG TERM /Wednesday through Monday/...

Forecast period starts out relatively benign as CWA is largely
moisture starved on Wednesday though the broad upper ridge dampens
and the next disturbance and translated weak sfc frontal system will
be pushing into the area from the NW Thursday/Friday. Have slight to
chance pops for general showers/thunderstorms accordingly. Models
then start to diverge in the solutions for next weekend. The GFS
holds onto a lingering moisture field across the region, while the
Euro brings in a tropical low tracking NEWD near the SE coast. Stuck
close to the NBM given the variation and uncertainty this far out
and ended up with some slight to low end chance pops in the SE for
Saturday, then have the slight pops extended some farther north and
west for Sunday.

Temps start out summerlike and above climo norms Wed/Thu with highs
generally in upper 80s to low 90s, then back closer to seasonable
for Friday into the weekend.

Baker

&&

.AVIATION...
18Z Update...
Primarily VFR conditions are in place across north and central
Georgia as the period begins, with a SCT-BKN cu field between
040-060 expected to persist through the afternoon. Scattered TSRA
associated with the sea breeze is moving northwestward towards
MCN, warranting a TEMPO for TSRA between 19-23Z. Isolated
SHRA/TSRA is expected elsewhere, with VCSH being maintained at the
ATL sites and AHN as a result. Some patchy fog will be possible
during the early morning hours after 10Z at AHN/MCN. Winds will be
mainly SE through the period, at 6-9 kts this afternoon,
diminishing to 5 kts or less during the overnight hours.

//ATL Confidence...18Z Update...
Medium confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          66  89  66  92 /  10   5   5   5
Atlanta         67  88  68  90 /  10  10  10  10
Blairsville     62  84  62  86 /  10  10  10  20
Cartersville    66  89  66  91 /  10  10  10  10
Columbus        67  91  68  92 /  10  20  10  10
Gainesville     66  87  67  90 /  10  10   5  10
Macon           66  91  66  93 /  30  20  10  10
Rome            66  91  66  92 /  10  10   5  10
Peachtree City  64  89  65  90 /  20  10  10  10
Vidalia         68  90  68  92 /  20  40  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....Baker
AVIATION...King
Hazardous weather outlook, May 30, 11:19 AM EDT, 6 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1119 AM EDT Mon May 30 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-311530-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1119 AM EDT Mon May 30 2022

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Isolated to scattered thunderstorms are possible this afternoon
and evening across central Georgia and portions of north Georgia.
Thunderstorms will be capable of producing a few lightning
strikes, gusty winds, and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Isolated to scattered thunderstorms are possible each afternoon
and evening for most of the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, May 30, 5:07 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
507 PM EDT Mon May 30 2022

GAZ059-072-302130-
Jones GA-Jasper GA-
507 PM EDT Mon May 30 2022

...A strong thunderstorm will impact portions of northwestern Jones
and southern Jasper Counties through 530 PM EDT...

At 507 PM EDT, a strong thunderstorm was over Hillsboro, or 11 miles
south of Monticello, moving northwest at 25 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
McElheneys Crossroads, Round Oak, Adgateville and Hillsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3308 8360 3315 8382 3319 8382 3319 8381
      3320 8382 3325 8381 3330 8373 3319 8354
      3317 8355 3317 8353
TIME...MOT...LOC 2107Z 121DEG 20KT 3315 8362

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, May 30, 5:16 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
516 PM EDT Mon May 30 2022

GAZ049-059-060-302145-
Morgan GA-Putnam GA-Jasper GA-
516 PM EDT Mon May 30 2022

...A strong thunderstorm will impact portions of southwestern Morgan,
northwestern Putnam and northeastern Jasper Counties through 545 PM
EDT...

At 516 PM EDT, a strong thunderstorm was over Godfrey, or 8 miles
southwest of Madison, moving northwest at 30 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Madison, Newborn, Shady Dale, Godfrey, Central Georgia Experiment Stn
and Farrar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3335 8349 3345 8371 3349 8370 3348 8369
      3349 8367 3351 8369 3357 8367 3365 8350
      3351 8336
TIME...MOT...LOC 2116Z 123DEG 24KT 3349 8352

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, May 30, 5:18 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
518 PM EDT Mon May 30 2022

GAZ093-302145-
Macon GA-
518 PM EDT Mon May 30 2022

...A strong thunderstorm will impact portions of central Macon County
through 545 PM EDT...

At 518 PM EDT, a strong thunderstorm was near Montezuma, or near
Oglethorpe, moving northwest at 20 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Oglethorpe, Montezuma, Ideal, Whitewater State Park, Garden Valley,
Winchester, Bartlett and Hicks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3238 8387 3226 8396 3232 8419 3243 8417
      3250 8407
TIME...MOT...LOC 2118Z 122DEG 18KT 3235 8400

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, May 30, 5:21 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
521 PM EDT Mon May 30 2022

GAZ049-050-302145-
Morgan GA-Greene GA-
521 PM EDT Mon May 30 2022

...A strong thunderstorm will impact portions of southeastern Morgan
and northwestern Greene Counties through 545 PM EDT...

At 520 PM EDT, a strong thunderstorm was over Carey, or near
Greensboro, moving northwest at 20 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Madison, Greensboro, Buckhead, Greshamville, Swords and Wrayswood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3361 8314 3351 8336 3365 8350 3372 8334
TIME...MOT...LOC 2120Z 122DEG 18KT 3358 8328

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, May 30, 5:40 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
540 PM EDT Mon May 30 2022

GAZ036-037-302215-
Clarke GA-Oconee GA-
540 PM EDT Mon May 30 2022

...A strong thunderstorm will impact portions of central Oconee and
southwestern Clarke Counties through 615 PM EDT...

At 540 PM EDT, a strong thunderstorm was near Farmington, or near
Watkinsville, moving northwest at 10 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Watkinsville, North High Shoals, Bishop, Athens-Clarke County, State
Botanical Garden Of Ga, Eastville, Barnett Shoals and Farmington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3385 8329 3376 8336 3378 8347 3381 8348
      3381 8349 3382 8350 3382 8353 3383 8354
      3396 8346
TIME...MOT...LOC 2140Z 119DEG 7KT 3381 8337

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, May 30, 5:50 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
550 PM EDT Mon May 30 2022

GAZ047-049-302215-
Morgan GA-Walton GA-
550 PM EDT Mon May 30 2022

...A strong thunderstorm will impact portions of northwestern Morgan
and central Walton Counties through 615 PM EDT...

At 549 PM EDT, a strong thunderstorm was over Herndonville, or near
Monroe, moving northwest at 20 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Monroe, Social Circle, Walnut Grove, Good Hope, Jersey, Herndonville,
Ebenezer and Pannell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3371 8352 3361 8368 3373 8386 3382 8379
      3385 8366
TIME...MOT...LOC 2149Z 138DEG 16KT 3370 8367

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 12:59 PM EDTSpecial Weather StatementFFCMontgomery31 min
May 30, 1:07 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs, Wheeler38 min
May 30, 1:46 PM EDTSevere Thunderstorm WarningFFCLaurens, Montgomery, Treutlen, Wheeler29 min
May 30, 1:56 PM EDTSpecial Weather StatementFFCEmanuel34 min
May 30, 2:08 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens37 min
May 30, 2:26 PM EDTSpecial Weather StatementFFCTelfair34 min
May 30, 2:38 PM EDTSpecial Weather StatementFFCJohnson37 min
May 30, 2:55 PM EDTSpecial Weather StatementFFCLaurens35 min
May 30, 3:22 PM EDTSpecial Weather StatementFFCWilkinson23 min
May 30, 3:25 PM EDTSpecial Weather StatementFFCWashington35 min
May 30, 3:30 PM EDTSpecial Weather StatementFFCMontgomery, Toombs30 min
May 30, 4:13 PM EDTSpecial Weather StatementFFCDooly32 min
May 30, 4:22 PM EDTSpecial Weather StatementFFCJones23 min
May 30, 4:30 PM EDTSpecial Weather StatementFFCWarren30 min
May 30, 4:32 PM EDTSpecial Weather StatementFFCToombs28 min
May 30, 5:00 PM EDTSpecial Weather StatementFFCToombs30 min
May 30, 5:07 PM EDTSpecial Weather StatementFFCJasper23 min
May 30, 5:16 PM EDTSpecial Weather StatementFFCMorgan29 min
May 30, 5:18 PM EDTSpecial Weather StatementFFCMacon27 min
May 30, 5:21 PM EDTSpecial Weather StatementFFCGreene24 min
May 30, 5:40 PM EDTSpecial Weather StatementFFCOconee35 min
May 30, 5:50 PM EDTSpecial Weather StatementFFCWalton25 min
May 30, 6:09 PM EDTSpecial Weather StatementFFCMeriwether36 min
May 30, 6:17 PM EDTSpecial Weather StatementFFCGwinnett28 min
May 30, 6:55 PM EDTSpecial Weather StatementFFCForsyth35 min
May 30, 7:10 PM EDTSpecial Weather StatementFFCBartow35 min
May 30, 7:14 PM EDTSpecial Weather StatementFFCCoweta31 min
May 30, 7:31 PM EDTSpecial Weather StatementFFCDouglas29 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.